# SDR R61A201311071166

- Difficulty date: November 7, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 17,200 hours, 13,567 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Clamp
- Part number: 1700612401
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND TANK VENT PLUMBING CLAMP DETERIOTION AT PANEL 621BB.  MAINTENANCE  R & R TANK VENT TUBING, RT FUEL TANK PN 170-0612-401, 170-08813-403, 170-06108-403 IAW AMM 20-10-3, NRCC VP-036176-2013/520 C1-C2 FOR WORK ACCOMPLISHED, VP-036176-2013/648 FOR REFUEL AND DEFUEL, PN 170-06107-400 TUBE ASSY.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
